# SDR CALA2016110700868

- Difficulty date: November 7, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 103,898 hours, 12,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Unserviceable
- Location: 1l Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

'EMER LIGHTS' EICAS ADVISORY MESSAGE DISPLAYED.  INTERMITTENT EICAS ALERT REPLACED EMERGENCY SWITCH GUARD AT DOOR 1L AND EMERGENCY LIGHT OPER CHKD OK PER AMM 33-51-00.
